I just do not understand what is going on with me? Started on Progesterone, Testosterone TRoche, and Estrogen cream about 2 weeks ago, but don't know if it had anything to do with the following: Last Thursday: trouble walking upstairs without severe shortness of breath and heart pounding. Last Fri: symptoms worse Last Sat: Husband insisted on taking me to emergency room. Tests showed 2.5 potassium level(very low) and BP about 82/56. Chest felt tight, light headed and shortness of breath. They admitted me to hospital and started me on Potassium and Magnesium. Potassium was by IV and oral. Got out today. BP very, very low. Finally got up to 92/57 today. Cardiologist did echocardiagram, xrays, and monitored the who time and felt that it is not my heart. Suggested anxiety could cause these symptoms. Internist baffled and thinks the low potassium is the problem. Took me off lozol(diuretic) that I have been on for 10 years. Also, put me on 1/4th usual dosage of tenormin which I was on for fast heart beat. Internist does not want me to take the progesterone from FFC because of clotting problem, and doesn't like the idea of the testosterone troche either. So I am home now and my heart feels like it is trying to get outside of my chest. I wanted so much to be able to take those hormones. And I still do not understand how this BP and potassium thing happened so suddenly after all of these years. I read somewhere on internet that lots of hormones can sometimes cause major electrolyte problems and I think this must be part of the problem. I am going through major personal stress right now and will start lexapro tomorrow. Now the slightest little upset makes me feel like I am having a major panic attack. It has been a strange past few days. Thanks to anyone who takes the time to read this. I just had to put it down in black and white. I feel alittle irrational right now. God's Blessings to All.